Alert archive / Missouri / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 28, NWS Springfield, MO

March 31, 2007Christian County, Stone County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Mar 31, 2007, 2:57 AM CDT for Christian County, Stone County, Missouri. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 31, 2007, 2:57 AM CDT (07:57 UTC)
Expired
Mar 31, 2007, 3:26 AM CDT
In force
29 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

Counties Christian County, MO, Stone County, MO

The radar

The Springfield radar (KSGF), 42 km from the middle of the area, began a volume at 07:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.0 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2007-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 298 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2007-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
298 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
1402 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 310758
SVRSGF
MOC043-209-310845-
/O.NEW.KSGF.SV.W.0028.070331T0757Z-070331T0845Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
257 AM CDT SAT MAR 31 2007

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
  STONE COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 345 AM CDT.

* AT 253 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM LOCATED NEAR REEDS SPRING...OR 9 MILES NORTH OF
  KIMBERLING CITY...AND MOVING NORTH AT 45 MPH. THIS STORM IS CAPABLE
  OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  9 MILES EAST OF CRANE BY 310 AM CDT.
  CLEVER BY 320 AM CDT.
  NIXA BY 325 AM CDT.

THE TOWNS OF PONCE DE LEON...HURLEY AND BOAZ ARE ALSO IN THE PATH OF
THIS SEVERE THUNDERSTORM.

DOPPLER RADAR HAS INDICATED SOME ROTATION WITH THIS STORM. WHILE NOT
IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS
SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE.

LAT...LON 3672 9363 3672 9334 3709 9328 3709 9358

$$

TERRY
2 follow-up statements
000 
WWUS53 KSGF 310822
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
320 AM CDT SAT MAR 31 2007

MOC209-310830-
/O.CAN.KSGF.SV.W.0028.000000T0000Z-070331T0845Z/
STONE MO-
320 AM CDT SAT MAR 31 2007

...THE SEVERE THUNDERSTORM WARNING FOR STONE COUNTY IS CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF STONE COUNTY. 
THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.


LAT...LON 3700 9354 3698 9331 3709 9328 3710 9353

$$

MOC043-310845-
/O.CON.KSGF.SV.W.0028.000000T0000Z-070331T0845Z/
CHRISTIAN MO-
320 AM CDT SAT MAR 31 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT
FOR NORTHWESTERN CHRISTIAN COUNTY...

AT 314 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
STRONG TO SEVERE THUNDERSTORM LOCATED NEAR NIXA...AND MOVING NORTH 
AT 45 MPH. 

THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN CHRISTIAN COUNTY.

DOPPLER RADAR HAS INDICATED THAT ROTATION HAS DECREASED AS WELL AS 
STORM STRENGTH. HOWEVER...WIND GUSTS OVER 50 MPH MAY STILL BE 
POSSIBLE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN SPRINGFIELD.

LAT...LON 3700 9354 3698 9331 3709 9328 3710 9353

$$

TERRY
000 
WWUS53 KSGF 310826
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
326 AM CDT SAT MAR 31 2007

MOC043-310835-
/O.CAN.KSGF.SV.W.0028.000000T0000Z-070331T0845Z/
CHRISTIAN MO-
326 AM CDT SAT MAR 31 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CHRISTIAN COUNTY
IS CANCELLED...

THE STORMS THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAVE 
WEAKENED AND MOVED OUT OF THE AREA. THEREFORE THE SEVERE 
THUNDERSTORM WARNING HAS BEEN CANCELLED.

LAT...LON 3700 9354 3698 9331 3709 9328 3710 9353

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 12:50 AM CDT, 2 hours 7 minutes earlier.

Area forecast discussion, Mar 31, 12:50 AM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1250 AM CDT SAT MAR 31 2007

.UPDATE...

ELONGATED...STRETCHING BAND OF RAINFALL CONTINUES TO MOVE INTO
WESTERN MISSOURI. OTHER ISOLATED SHRA/TSRA HAVE BEGUN TO DEVELOP
ACROSS THE EASTERN OZARKS.

THE BOTTOM LINE FOR THE REMAINDER OF TONIGHT WILL BE INCREASING
SHEAR...BUT ONLY MARGINAL INSTABILITY. UPPER JET NUMBER ONE
CONTINUES TO MOVE NORTHWARD ALONG THE LEE OF THE ROCKIES. A SECOND
UPPER JET IS CURRENTLY ROUNDING THE BASE OF LARGE UPPER TROUGH OVER
WESTERN TEXAS. THIS JET IS ENHANCING DEVELOPMENT OVER TEXAS...JUST
NOW APPROACHING SW ARK. IT APPEARS THAT SCATTERED CONVECTION WILL
CONTINUE TO DEVELOP ACROSS MUCH OF THE REGION AS THE LOW LEVEL JET
CONTINUES TO STRENGTHEN AHEAD OF DEEPENING LOW PRESSURE IN NORTH
CENTRAL OK/SOUTH CENTRAL KS. THIS INCREASING LOW LEVEL MOISTURE
TRANSPORT IN THE PRESENCE OF BROAD DIFFLUENCE ALOFT WILL MAINTAIN A
FAVORABLE ENVIRONMENT FOR SCATTERED TO NUMEROUS SHRA/TSRA. THIS
ACTIVITY WILL MOVE NORTHWARD OVER THE REGION DURING THE OVERNIGHT
HOURS...WITH THE WESTERN EDGE OF THE RAINFALL OVER WESTERN MISSOURI
MAKING SLOW BUT STEADY PROGRESS EASTWARD. GIVEN MARGINAL
INSTABILITY...ONLY A FEW SEVERE STORMS ARE EXPECTED. HEAVY RAINFALL
AND LOCALIZED FLOODING RISK WILL CONTINUE GIVEN PRECIPITABLE WATER
VALUES IN EXCESS OF 1.15 INCHES.

THE RISK FOR TORNADOES HAS DIMINISHED ACROSS THE AREA FOR NOW...BUT
WILL NEED TO BE WARY OF REDEVELOPMENT DURING THE DAYLIGHT HOURS OF
SATURDAY. TONIGHTS FORECASTER WILL ELABORATE ON THE SEVERE
POTENTIAL FOR LATER TODAY WITH THE MORNING PACKAGE.

TOR WATCH 96 CANCELLED...FLASH FLOOD WATCH CONTINUES.

GAGAN

&&

.DISCUSSION...

SCATTERED CONVECTION WAS DEVELOPING ACROSS THE AREA THIS AFTERNOON
WITHIN A MOIST AND UNSTABLE ENVIRONMENT WITH MIXED LAYER CAPES NEAR
1000 J/KG. MORE ORGANIZED CONVECTION WAS TAKING SHAPE ACROSS
OKLAHOMA INTO NORTHERN TEXAS IN ASSOCIATION WITH A VIGOROUS
SHORTWAVE ROUNDING THE BASE OF THE UPPER TROUGH OVER THE ROCKIES.

THE SCATTERED SHOWERS AND THUNDERSTORMS WILL PERSIST THROUGH THE
AFTERNOON. HOWEVER WEAK DEEP LAYERED SHEAR AND LACK OF A STRONG
FORCING MECHANISM THE RISK OF SEVERE WEATHER IS LOW. THUNDERSTORMS
WILL BE CONCENTRATED ACROSS CENTRAL AND SOUTH CENTRAL MISSOURI
THROUGH THE LATE AFTERNOON HOURS. THE COVERAGE OF THUNDERSTORMS WILL
INCREASE THIS EVENING ACROSS SOUTHEAST KANSAS AND SOUTHWEST MISSOURI
AS A LARGE LINEAR CONVECTIVE COMPLEX PROPAGATES NORTHWARD IN ADVANCE
OF THE APPROACHING SHORTWAVE. WINDS ALOFT WILL ALSO GRADUALLY
INCREASE WITH MORE FAVORABLE WIND PROFILE FOR SEVERE STORMS. A
SLIGHT RISK OF SEVERE STORMS WILL EXIST TONIGHT PARTICULARLY ACROSS
SOUTHEAST KANSAS AND FAR SOUTHWEST MISSOURI.

THE SHORTWAVE WILL DEEPEN AND CLOSE OFF AS IT BECOMES NEGATIVE TILT
AND LIFTS NORTHEAST ACROSS THE PLAINS TONIGHT AND SATURDAY.
WIDESPREAD CONVECTION WILL SPREAD ACROSS THE MOST OF THE AREA
OVERNIGHT INTO SATURDAY MORNING WITH THE SUPPORT OF INCREASING
DIFFLUENCE ALOFT AND STRENGTHENING LOW MOISTURE TRANSPORT.

THE POTENTIAL OF SEVERE WEATHER FOR SATURDAY REMAINS A CONCERN
GIVEN THE PROXIMITY OF THE NEGATIVE TILT SHORTWAVE AND ASSOCIATED
SURFACE LOW AND THE RESULT WIND FIELD. DEEP LAYERED 0-6 KM SHEAR
WILL BE MORE THAN AMPLE FOR SUPERCELLS OR BOWING STRUCTURES. THE
FACTOR IN QUESTION REMAINS THE INSTABILITY. MODELS PROG THE DRY
LINE TO PUNCH INTO SOUTHWEST MISSOURI DURING THE EARLY AFTERNOON
WHILE THE INITIAL ROUND OF CONVECTION PUSHES OFF TO THE EAST. AT
LEAST LIMITED SURFACE HEATING AND DESTABILIZATION IS EXPECTED ALONG
THE DRY LINE BY EARLY AFTERNOON. THE GREATEST RISK FOR RENEWED
CONVECTIVE DEVELOPMENT AND SEVERE WEATHER WILL BE PRIMARILY EAST OF
HIGHWAY 65. THE RISK FOR TORNADOES CANNOT BE RULED OUT IF LOW LEVEL
WINDS BACK AHEAD OF THE DRY LINE THUS ENHANCING LOW LEVEL
HELICITIES.

PRECIPITATION WILL EXIT THE AREA BY EARLY EVENING SATURDAY AS DRIER
AIR OVERSPREADS THE AREA. UPPER PATTERN WILL FLATTEN IN THE WAKE OF
THE EXITING SHORTWAVE BUT REMAIN PROGRESSIVE. AFTER A BRIEF AND
MODEST COOL DOWN TEMPERATURES WILL APPROACH 80 DEGREES AGAIN ON
MONDAY AS SOUTHWESTERLY WINDS RETURN. ANOTHER FRONT AND ITS
ASSOCIATED CHANCE FOR RAIN WILL DROP INTO THE AREA LATE MONDAY NIGHT
AND TUESDAY AS A SHORTWAVE TRACKS ACROSS THE NORTHERN TIER OF THE
U.S.

&&

.HYDROLOGY...

CLUSTERS OF THUNDERSTORMS WERE DROPPING LOCALLY HEAVY RAINFALL THIS
AFTERNOON MAINLY ACROSS SOUTH CENTRAL MISSOURI. THE THREAT OF
LOCALIZED FLOODING DOES EXIST THROUGH THE LATE AFTERNOON ACROSS
CENTRAL AND SOUTH CENTRAL MISSOURI. RAINFALL HAS BEEN LIMITED SO FAR
TODAY WHERE HEAVY RAINFALL FELL LAST NIGHT. THE RISK OF FLOODING
WILL INCREASE LATER THIS EVENING AND OVERNIGHT ACROSS SOUTHEAST
KANSAS WESTERN MISSOURI AS A LARGE AREA OF THUNDERSTORMS WITH HEAVY
RAINFALL SPREADS NORTHEAST OUT OKLAHOMA. INCREASING LOW LEVEL
MOISTURE TRANSPORT AND UPPER LEVEL DIFFLUENCE AHEAD OF THE
APPROACHING UPPER TROUGH WILL PROVIDE LIFT FOR WIDESPREAD
PRECIPITATION. PRECIPITABLE WATER VALUES APPROACHING 1.5
INCHES...850 MB DEWPOINTS NEAR 10 DEGREES C AND RELATIVELY HIGH
FREEZING LEVELS WILL SUPPORT EFFICIENT RAINFALL PRODUCTION AND THE
POTENTIAL FLOODING RAINS IN EXCESS OF  2 INCHES IN LOCALIZED AREAS.
THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT FOR SOUTHEAST KANSAS AND
SOUTHWEST MISSOURI THROUGH SATURDAY MORNING. A WATCH IS NOT
ANTICIPATED FARTHER EAST ACROSS CENTRAL MISSOURI AT THIS TIME BUT
WILL BE MONITORED CLOSELY.

FOSTER

&&

.AVIATION...

FOR THE 06Z TAF PACKAGE...PRIMARY CONCERNS WILL CONTINUE TO REVOLVE
AROUND SCT SHRA/TSRA AND STRENGTHENING LOW LEVEL WIND FIELDS. THE
LATEST RADAR IMAGERY CONTINUES TO SHOW SHRA/TSRA DEVELOPING ACROSS
THE REGION. HAVE MAINTAINED MENTION OF SHRA AND VCTS FOR THE
REMAINDER OF TONIGHT. LLWS IS EXPECTED AS WELL WITH WINDS AROUND
3KFT BETWEEN 40 AND 50 KTS.

CONVECTIVE REDEVELOPMENT IS EXPECTED AS A DRYLINE NEARS THE
AERODROMES SATURDAY MORNING INTO THE EARLY AFTERNOON. WITH TSRA
EXPECTED TO INITIATE NEAR JLN AND SGF...HAVE MAINTAINED VCTS
WORDING. THE BETTER PROSPECTS FOR SCATTERED TO NUMEROUS TSRA
COVERAGE IS EXPECTED FARTHER EAST FROM MIDDAY ONWARD.

THE DRYLINE SHOULD MOVE THROUGH THE SGF AREA BY EARLY AFTERNOON...
WITH THE MAIN CONCERNS BECOMING GUSTY SW WINDS FOR THE REMAINDER OF
THE AFTERNOON.

GAGAN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH TONIGHT AND SATURDAY MORNING FOR BARRY-BARTON-
     CEDAR-DADE-JASPER-LAWRENCE-MCDONALD-NEWTON-ST. CLAIR-VERNON.
KS...FLASH FLOOD WATCH TONIGHT AND SATURDAY MORNING FOR BOURBON-
     CHEROKEE-CRAWFORD.

WFO SGF
Hazardous weather outlook, Mar 31, 2:05 AM CDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
205 AM CDT SAT MAR 31 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-311200-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
205 AM CDT SAT MAR 31 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

  SCATTERED TO NUMEROUS THUNDERSTORMS WITH A FEW STRONG TO SEVERE
  STORMS PRODUCING:

   HAIL TO THE SIZE OF DIMES.
   DAMAGING WINDS TO 60 MPH.
   VERY HEAVY RAINFALL AND LOCALIZED FLOODING.

  AREAS AFFECTED AND TIMING:

   SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP
   ACROSS THE ENTIRE AREA FOR THE REMAINDER OF TONIGHT.

  DISCUSSION:

   A MOIST...UNSTABLE AIRMASS REMAINS IN PLACE ACROSS THE REGION.
   WITH BROAD SUPPORT ALOFT AND INCREASING LOW LEVEL MOISTURE...
   SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP
   ACROSS THE ENTIRE AREA THROUGH TONIGHT. ENOUGH INSTABILITY WILL
   BE PRESENT TO SUPPORT A FEW SEVERE STORMS WITH HAIL TO THE SIZE
   OF DIMES AND DAMAGING WINDS TO 60 MPH.

   IN ADDITION...VERY HEAVY RAINFALL ASSOCIATED WITH THESE STORMS
   MAY LEAD TO FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

  SHOWERS AND THUNDERSTORMS WILL BE ONGOING SATURDAY MORNING.
  HAIL TO THE SIZE OF DIMES AND WIND GUSTS TO 50 MPH WILL BE
  POSSIBLE WITH THE STRONGER STORMS.

  A BROKEN LINE OF THUNDERSTORMS IS EXPECTED TO DEVELOP ACROSS
  WESTERN MISSOURI ALONG AN ADVANCING FRONT BY EARLY SATURDAY
  AFTERNOON. WIND SHEAR WILL BE SUFFICIENT FOR SEVERE THUNDERSTORMS.
  HOWEVER...THERE REMAINS UNCERTAINTY ABOUT THE AMOUNT OF
  INSTABILITY. SUFFICIENT INSTABILITY WILL LIKELY DEVELOP ALONG
  AND EAST OF HIGHWAY 65 TO SUPPORT SEVERE THUNDERSTORMS. WIND GUSTS
  GREATER THAN 60 MPH AND HAIL TO THE SIZE OF WALNUTS WILL BE THE
  PRIMARY SEVERE THREATS. A TORNADO THREAT WILL EXIST IF LOW LEVEL
  WINDS TURN TO THE SOUTHEAST ALONG ANY OUTFLOW BOUNDARIES...AND
  IF GREATER INSTABILITY DEVELOPS.

  HEAVY RAINFALL AND FLASH FLOODING WILL REMAIN POSSIBLE SATURDAY...
  ESPECIALLY OVER SOUTHEAST KANSAS INTO CENTRAL MISSOURI.

  THUNDERSTORMS WILL AGAIN BE POSSIBLE LATE MONDAY NIGHT AND TUESDAY
  AS ANOTHER COLD FRONT PASSES THROUGH THE REGION.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED TONIGHT ACROSS SOUTHEAST KANSAS
  AS WELL AS SOUTHWEST AND WEST CENTRAL MISSOURI. EMERGENCY MANAGERS
  AND SPOTTERS SHOULD ALSO CLOSELY MONITOR THE POTENTIAL FOR
  ADDITIONAL HEAVY RAINFALL AND SEVERE STORMS ON SATURDAY.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GAGAN/FOSTER/TERRY

In the hours before

Local storm report, Mar 30, 9:27 PM CDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
927 PM CDT FRI MAR 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     FLASH FLOOD      2 N WALKER              37.93N 94.23W
03/30/2007                   VERNON             MO   AMATEUR RADIO

            WATER OVER HIGHWAY OO AT HIGHWAY C. ROAD WAS CLOSED.

&&

GAGAN
Local storm report, Mar 30, 10:03 PM CDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1003 PM CDT FRI MAR 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     FLASH FLOOD      TABERVILLE              38.01N 93.99W
03/30/2007                   ST. CLAIR          MO   EMERGENCY MNGR

            SEVERAL LOW WATER CROSSINGS FLOODED OVER THE WESTERN
            PORTIONS OF THE COUNTY.

&&

IZZI
Local storm report, Mar 31, 12:35 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1235 AM CDT SAT MAR 31 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             3 N FALCON              37.65N 92.38W
03/30/2007  E1.00 INCH       LACLEDE            MO   EMERGENCY MNGR

            QUARTER SIZE HAIL AND WINDS ESTIMATED TO 65 MPH NEAR THE
            JUNCTION OF AC AND K HIGHWAYS OR NEAR BROWNFIELD.

0330 PM     FLASH FLOOD      LEBANON                 37.68N 92.66W
03/30/2007                   LACLEDE            MO   LAW ENFORCEMENT

            INTERSTATE 44 COMPLETELY FLOODED BETWEEN MILE MARKER 131
            AND 137...NUMEROUS LOW WATER CROSSINGS FLOODED IN RURAL
            AREAS...FLOODING IN THE CITY OF LEBANON AS WELL.

0415 PM     FLASH FLOOD      2 NW LAQUEY             37.79N 92.33W
03/30/2007                   PULASKI            MO   LAW ENFORCEMENT

            SEVERAL ROADS WASHED OUT ACROSS THE COUNTY WITH ROAD
            CREWS WORKING TO FIX WASHOUTS NOW...LOW WATER CROSSING ON
            RED OAK RD ALSO FLOODED

0445 PM     HAIL             ROLLA                   37.95N 91.77W
03/30/2007  E1.00 INCH       PHELPS             MO   LAW ENFORCEMENT

0513 PM     FLASH FLOOD      ROLLA                   37.95N 91.77W
03/30/2007                   PHELPS             MO   LAW ENFORCEMENT

            PORTIONS OF HIGHWAY 63 IN ROLLA COVERED WITH 2 AND A HALF
            FEET OF WATER. PORTIONS OF HIGHWAYS E...YY AND BB ARE
            ALSO CLOSED.

0613 PM     HAIL             2 NE IRWIN              37.61N 94.26W
03/30/2007  E0.75 INCH       BARTON             MO   TRAINED SPOTTER

0715 PM     HAIL             6 W EL DORADO SPRINGS   37.88N 94.13W
03/30/2007  E0.75 INCH       VERNON             MO   EMERGENCY MNGR

0725 PM     FLASH FLOOD      2 N WALKER              37.93N 94.23W
03/30/2007                   VERNON             MO   AMATEUR RADIO

            WATER OVER HIGHWAY OO AT HIGHWAY C. ROAD WAS CLOSED.

0750 PM     HAIL             TABERVILLE              38.01N 93.99W
03/30/2007  E1.00 INCH       ST. CLAIR          MO   TRAINED SPOTTER

            VERY STRONG WINDS WERE ALSO REPORTED.

0800 PM     FLASH FLOOD      TABERVILLE              38.01N 93.99W
03/30/2007                   ST. CLAIR          MO   EMERGENCY MNGR

            SEVERAL LOW WATER CROSSINGS FLOODED OVER THE WESTERN
            PORTIONS OF THE COUNTY.

&&

GAGAN
Special weather statement, Mar 31, 2:31 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
231 AM CDT SAT MAR 31 2007

MOZ103-310800-
STONE-
231 AM CDT SAT MAR 31 2007

...SIGNIFICANT WEATHER ALERT FOR STONE COUNTY UNTIL 300 AM CDT...

AT 227 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR OAK GROVE...OR 9 MILES NORTHEAST OF
BERRYVILLE...AND MOVING NORTH AT 55 MPH.

THIS STORM WILL BE...
  NEAR KIMBERLING CITY BY 240 AM CDT.
  NEAR REEDS SPRING BY 245 AM CDT.
  NEAR GALENA BY 250 AM CDT.

NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

TERRY
Special weather statement, Mar 31, 2:46 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
246 AM CDT SAT MAR 31 2007

MOZ103-310800-
STONE-
246 AM CDT SAT MAR 31 2007

...SIGNIFICANT WEATHER ALERT CONTINUES FOR STONE COUNTY UNTIL 300 AM
CDT...

AT 245 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM LOCATED 4 MILES NORTHWEST OF KIMBERLING
CITY...AND MOVING NORTH AT 40 MPH.

THIS STORM WILL BE...
  NEAR REEDS SPRING BY 255 AM CDT.
  NEAR GALENA BY 300 AM CDT.

HAIL TO THE SIZE OF NICKELS AND WIND GUSTS TO 50 MPH ARE EXPECTED
WITH THIS STORM.

TERRY

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 7:08 PM CDTTornado WarningSGFSt. Clair63 min
Mar 30, 7:31 PM CDTFlash Flood WarningSGFCedar, St. Clair, Vernon5 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.